# SDR SIMA20210922001

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 15,458 hours, 9,951 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE HAD BRAKE LIGHT ON ?IN FLT. EMERGENCY DECLARED - IN CLIMBOUT PRKG BRK NOT RELEASED CAUTION STAYED ON UNTIL AFTER LDG BRK FAULT ADVISORY MSG THEN CAM ON AND EXTINGUISHED AT GATE-C/A-PERFORMED OPS CHECK OF SYSTEM AND INSPECTED SYSTEM OPS CHECK FAILED INSPECTED AND CLEANED PRESSURE SWITCH REF EMB 175 AMM 32-44-09 DID NOT FIX REF ITEM 2
